| Catalog Number |
CS-27702-E |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "on (b)(6) 2026, the swg was found kinked during use on the patient".The user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "(b)(6) 2026, the swg was found kinked during use on the patient".The user changed to a new set to resolve the issue.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).The report that the guidewire was observed kinked during use was confirmed through investigation of the returned sample.Visual insp ection identified six kinks in the guidewire body, two of which were severe.The distal j-bend was misshapen but remained intact.The returned guide wire met all relevant dimensional requirements; however, resistance was encountered at one of the severe kinked locations during functional evaluation, preventing further advancement of the guidewire beyond that point.No manufacturing-related defects or anomalies were identified in the returned guidewire during the investigation and a device history record review did not identify any manufacturing related issues.Based on the condition of the guide wire and the report that the damage was observed during use, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.